Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2007, Article ID 18014, 15 pages
http://dx.doi.org/10.1155/2007/18014
Research Article

Pricing Exotic Options under a High-Order Markovian Regime Switching Model

1Advanced Modeling and Applied Computing Laboratory, Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong
2Department of Actuarial Mathematics and Statistics, School of Mathematical and Computer Sciences, Maxwell Institute for Mathematical Sciences, Heriot-Watt University, Edinburgh EH14 4AS, UK

Received 25 September 2006; Revised 14 March 2007; Accepted 7 August 2007

Academic Editor: Wing-Keung Wong

Copyright © 2007 Wai-Ki Ching et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wai-Ki Ching, Tak-Kuen Siu, and Li-Min Li, “Pricing Exotic Options under a High-Order Markovian Regime Switching Model,” Journal of Applied Mathematics and Decision Sciences, vol. 2007, Article ID 18014, 15 pages, 2007. https://doi.org/10.1155/2007/18014.